# SDR ASAA0874044

- Difficulty date: December 8, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A2179Y4
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE PANEL LWR SUPPORT FITTING AT RSS 277 HAS ELONGATED HOLES.  REPLACED TE LOWER SUPPORT BEAM PER SRM 51-40-05 AND REPAIRED DEFLECTION CONTROL RIB UPPER FLANGE PER SRM 57-51-02.
